MathSciNet Relay Station
MathSciNet bibliographic data
MR882068 35Q10 (35Q20 76C99)
DiPerna, Ronald J.; Majda, Andrew J. Concentrations in regularizations for $2$-D incompressible flow. Comm. Pure Appl. Math. 40 (1987), no. 3, 301–345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement